# SDR IPXA2018082433185

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 54,795 hours, 17,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAWHEN USING THE YELLOW LEVER TO OPEN L-1 MAIN ENTRY DOOR THERE IS BINDINGREMOVED DEBRIS FROM SECONDARY CAPTURE LEVER YELLOW LEVER INSIDE MAIN ENTRY DOOR OPS CHKS OK REF MM 52-12-00
